# SDR SIMA981332

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240720201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE REPORTED THAT FLOORBEAM 38 WAS CORRODED.  MAINTENANCE REPAIRED FLOORBEAM 38 IAW SRM 53-00-00.  A/C WAS RETURNED TO SERVICE.  (M)
